PDA

View Full Version : Side effects with Prevacid?? anyone??


TEdds83
06-20-2009, 04:25 PM
Has anyone had side effects while taking Prevacid? I was just wanting to know. I have just finished the first week and it has made the mucus in my throat subside, so yes it is working...however.....I feel like there are side effects.

I have become tired, gassy, CONSTIPATED and ACHY! I did NOT have any of this until being on this a week. Could it be the drug?? I just feel so frustrated that when you try to cure one problem a new one is created by taking a drug that can give you side effects.

Sorry to be graphic, but I was regular until the last day or two. I was so constipated today that I got a cut in the rectum. Then I have gone 5 times today. (ugh!) A person should not get backed up like this. I do protein shakes with FIBER, whey powder and all everyday. So this is really bothering me.

Any idea's???? Seems every acid reflux I try gets me messed up with the bowels and stomach. Worse than the relux.

LFS
06-20-2009, 04:26 PM
Has anyone had side effects while taking Prevacid? I was just wanting to know. I have just finished the first week and it has made my throat in the mucus subside, so yes it is working...however.....I feel like there are side effects.

I have become tired, gassy, CONSTIPATED and ACHY! I did NOT have any of this until being on this a week. Could it be the drug?? I just feel so frustrated that when you try to cure one problem a new one is created by taking a drug that can give you side effects.

Sorry to be graphic, but I was regular until the last day or two. I was so constipated today that I got a cut in the rectum. Then I have gone 5 times today. (ugh!) A person should get backed up like this. I do protein shakes with FIBER, whey powder and all everyday. So this is really bothering me.

Any idea's???? Seems every acid reflux I try gets me messed up with the bowels and stomach. Worse than the relux.


See your doctor asap.

TEdds83
06-20-2009, 04:30 PM
WHY??? These don't seem like life threatening side effects. I am at the doctor nearly every week.